Volume 36, Number 5, November II 1996
|Page(s)||321 - 324|
|Published online||01 September 2002|
Mean avalanche sizes in sandpile models with time-dependent toppling rules
Physics Department, University of Wuppertal - 42097 Wuppertal, Germany
Accepted: 2 October 1996
Based on the methods developed by Dhar we calculate the mean size of avalanches for several sandpile-type models with stochastic toppling rules. We show that the concept of the toppling matrix is applicable to more general models than the derivation of the formalism of D. Dhar (Phys. Rev. Lett., 64 (1990) 1613) suggests.
PACS: 05.40.+j – Fluctuation phenomena, random processes, and Brownian motion / 05.60.+w – Transport processes: theory / 46.10.+z – Mechanics of discrete systems
© EDP Sciences, 1996
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.